Articles

Distributions with known initial hazard rate functions

M. Shaked, M. SCARSINI

Journal of Statistical Planning and Inference

1999, vol. 78, n°1-2, pp.39-55

Départements : Economie et Sciences de la décision


The purpose of this paper is to study the distributional properties of a non-negative random vector , based on the knowledge of the initial hazard rate functions only. First we study various stochastic orders and stochastic bounds of random vectors that have the same initial hazard rate functions. Then we include some comments about extensions of the results of the paper to n-dimensional vectors (n>2). The results in this paper have various applications in the competing risks theory


JavaScriptSettings